Network models and financial stability
Year of publication: |
2007
|
---|---|
Authors: | Nier, Erlend ; Yang, Jing ; Yorulmazer, Tanju ; Alentorn, Amadeo |
Published in: |
Journal of economic dynamics & control. - Amsterdam [u.a.] : Elsevier, ISSN 0165-1889, ZDB-ID 7174093. - Vol. 31.2007, 6, p. 2033-2060
|
Saved in:
Saved in favorites
Similar items by person
-
Network models and financial stability
Nier, Erlend, (2008)
-
Network models and financial stability
Nier, Erlend, (2007)
-
Network models and financial stability
Nier, Erlend W., (2008)
- More ...